Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4864
Title: Alcune osservazioni su problemi ellittici semilineari a simmetria radiale
Some observations concerning semilinear elliptic problems with radial symmetry
Authors: Mancini, Giovanni
Rosset, Edi
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanni Mancini, Edi Rosset, “Alcune osservazioni su problemi ellittici semilineari a simmetria radiale”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 307-318.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
Si studia il problema ellittico semilineare al contorno
\[
\begin{cases}
\overset{\Delta u+\mid u\mid^{p-1}\cdot u=0}{u=0} & \overset{in\Omega}{su\partial\Omega}\end{cases}
\]
dove $\Omega$ è un aperto e limitato di $\mathbf{R^{\textrm{n}}}$,
n $\geq$ 3, p > 1. Si dimostra l'esistenza di un continuo di soluzioni
positive singolari nell'origine per $\Omega=B_{R}$ e p<(n+2)/(n-2)
la non esistenza per $\Omega=B_{R}$ e p$\geq$(n+2)/(n-2). Nel caso
in cui $\Omega$ è un anello si provano esistenza e unicità a meno
del segno di soluzioni radiali con un numero prefissato k $\geq$
0 di linee nodali.

We study the semilinear elliptic boundary value problem
\[
\begin{cases}
\overset{\Delta u+\mid u\mid^{p-1}\cdot u=0}{u=0} & \overset{in\Omega}{su\partial\Omega}\end{cases}
\]
where $\Omega$ is an open bounded set in $\mathbf{R^{\textrm{n}}}$,
n $\geq$ 3, p > 1. We prove the existence of a continuum of positive
solutions singular in the origin when $\Omega=B_{R}$ and p<(n+2)/(n-2),
non existence when $\Omega=B_{R}$ and p$\geq$(n+2)/(n-2). When $\Omega$
is an annulus, we prove existence and uniqueness (except for the sign)
of radial solutions with an arbitrary number k $\geq$ 0 of nodal
lines.
Type: Article
URI: http://hdl.handle.net/10077/4864
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
ManciniRossetRendMat20.pdf646.77 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

826
checked on Feb 6, 2023

Download(s) 50

320
checked on Feb 6, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.